Question for anyone on the mini pill or p... - Endometriosis UK

Endometriosis UK

63,130 members48,878 posts

Question for anyone on the mini pill or progesterone only pill

Escapologygirl profile image
15 Replies

I'm a month in after a nightmare 6 months of decapeptyl injections and my bloating/ water retention is insane. My clothes still fit but I'm up a stone on the scales. Please tell me it gets better soon

15 Replies
Moon_maiden profile image
Moon_maiden

I didn’t have the weight gain as I practically stopped eating due to it all.It sounds stupid but make sure you are drinking enough water as this will help with water retention, if we don’t drink we can’t flush the crap out.

Hope you get it all sorted soon 🤞

Escapologygirl profile image
Escapologygirl in reply to Moon_maiden

Thanks for your reply, thats interesting. I have days where I just don't want to eat but I'm drinking water and constantly peeing. I'm really moody depressed too. So thinking I'll just go it alone and not bother with pills or consultants again. All I'm being offered is the coil or this or injections and none of them are suiting me. Hope you're well and happy new year

Moon_maiden profile image
Moon_maiden in reply to Escapologygirl

Keep pushing, there are other things they can offer. Not sure what pain meds you’ve tried. The injections I’m sure they are recommending more to delay waiting lists.Pain makes us withdrawn, I went A&E Xmas eve as really had enough and GP said go there if worse. For weeks it’s got worse to such a low, but it’s the constant pain nothing else as far as mental health goes. The painkillers they gave helped my appetite and calmed the pain.

Ask for a second opinion at a different hospital.

Escapologygirl profile image
Escapologygirl in reply to Moon_maiden

Oh wow thank you, this was my second opinion and he'd said if pill doesn't work he'd refer me onto a endometriosis specialist in Dublin and he has a waiting list as long as his arm so I agree with you about the injection only being a ploy to stall us but tbh I'm suffering more with depression and all over body pain more than anything else lately. Since starting the pill I'm cramping big time and really bloated and thats what I was like years ago on the combined pill cilest so I know mini pill not suiting me either.

Moon_maiden profile image
Moon_maiden in reply to Escapologygirl

You’ve tried it, it’s failed, you’ve done what they asked and now it’s their turn to do what they’ve said. Pain causes depression, rid of the pain we feel better. Last few weeks has been a roller coaster, last Friday balling in A&E that I wasn’t leaving until they did something and as soon as the pain is dulled mentally so much better. Depression is a symptom rather than a cause. My GP knows better than to resort to that with me 😂 but boy I’ve had to repeat it a few times

Escapologygirl profile image
Escapologygirl in reply to Moon_maiden

Thanks i needed that.

MelissaHewitt87 profile image
MelissaHewitt87

Heyup been a while hope you’re well

I’ve told them I’m only having 6month worth of those jabs I had my fourth today then on about me going on mini pill so please let me know how you’re getting on

Happy new year

Xx

Escapologygirl profile image
Escapologygirl in reply to MelissaHewitt87

HeyYeah been a while thanksforyourreply, how are you getting on? I'm not liking being on the pill , I'm really moody/ depressed and thinking I was better off before I started any of these treatments, so will just not bother with them anymore and just suck it up.

Hope you're well and happy new year

MelissaHewitt87 profile image
MelissaHewitt87 in reply to Escapologygirl

To be honest I’m not doing too bad just extreme hot flushes other than that I’m not doing bad but I don’t want the jabs for any longer so will see they have mentioned mini pill but got another two month worth of jabs to go hoping they’ll operate but with covid

Zumba38 profile image
Zumba38

It takes a while but it will go. Decapeptyl was the worst thing for me, never again.

Escapologygirl profile image
Escapologygirl in reply to Zumba38

Thanks for your reply, a few months long? I agree with you that decapeptyl injections is the worst but I'm not liking the effects of this pill either tbh.

Zumba38 profile image
Zumba38 in reply to Escapologygirl

Sorry for late reply. It took couple of months for me yeh. I know what you mean I can't stand the pill as well. Its tough. My diet change and supliments helped me so much moreHope you feel better soon.

Escapologygirl profile image
Escapologygirl in reply to Zumba38

Thank you for your reply and may I ask which dietary changes? I'm already coeliac and can't eat gf products without bloating and flatulence. I don't eat processed foods and don't drink sugary drinks.

Zumba38 profile image
Zumba38 in reply to Escapologygirl

Yeh for me is gluten and dairy. Also tried low fod map diet and that was amazing. Went to nutritionist and she gave me lots of stuff to repair my gut, but I think what helped me even with my moods and pms was vitamine d glucarate, is helping your liver to get rid of toxins and all the extra bad estrogen that we don't need. Anyway all this together with few other supliments helped me so so much. We all different, so I don't know if the same will work for you but you can try. Wishing you all the best

Escapologygirl profile image
Escapologygirl in reply to Zumba38

Oh wow thank you so much and thats certainly food for thought

You may also like...